# SDR 2007FA0000163

- Difficulty date: February 1, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N8185Y
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024018
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE3YR1
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Fitting
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THIS PART IS BOLTED TO THE TURBOCHARGER ASSY BETWEEN THE HOT AND COLD SECTIONS.  THE HIGH PRESSURE OIL LINE CONNECTS TO THIS PART VIA A FITTING IN THE TOP OF THE PART.  AFTER AN ANNUAL INSP, THE ENG WAS RUN-UP AND SYSTEM CHECKED.  AN OIL SEEP WAS NOTED IN THE TURBOCHARGER AREA.  THE HIGH PRESSURE OIL LINE AND FITTING WAS REMOVED.  PN LW 14465 WAS REMOVED AND CLEANED.  THE CRACK WAS NOTED. THE PART WAS REPLACED WITH NEW.  AFTER RESEARCHING THE AC RECORDS, IT WAS NOTED THAT EXHAUST SYS, INCLUDING TURBOCHARGER WASTE GATE AND CONTROL ROD END WAS NOT OVERHAULED WITH THE ENGINE CORE AS REQUIRED BY MFG.  TURBOCHARGER WAS REPLACED WITH NEW UNIT AT TIME OF O/H.  UNKNOWN IF PN LW-14465 WAS REPLACED AT THAT TIME.  PART IS
